Volume 20, Number 1
Preview Issue Next Issue

full paper access

Xiao Nan Wu and You Lan Zhu

J. Comp. Math., 20 (2002), pp. 1-14

Preview Full PDF Citation Download 264 573 Article preview

full paper access

Xiao Liang Cheng and Wei Min Xue

J. Comp. Math., 20 (2002), pp. 15-22

Preview Full PDF Citation Download 281 607 Article preview

full paper access

Xue Nian Cao, Shou Fu Li and De Gui Liu

J. Comp. Math., 20 (2002), pp. 23-34

Preview Full PDF Citation Download 266 563 Article preview

full paper access

Lan Chieh Huang

J. Comp. Math., 20 (2002), pp. 35-56

Preview Full PDF Citation Download 279 600 Article preview

full paper access

Huo Yuan Duan

J. Comp. Math., 20 (2002), pp. 57-64

Preview Full PDF Citation Download 261 552 Article preview

full paper access

Ben Yu Guo, Song Nian He and He Ping Ma

J. Comp. Math., 20 (2002), pp. 65-78

Preview Full PDF Citation Download 270 577 Article preview

full paper access

Ping Luo and Guo Ping Liang

J. Comp. Math., 20 (2002), pp. 79-88

Preview Full PDF Citation Download 275 586 Article preview

full paper access

Yi Fa Tang

J. Comp. Math., 20 (2002), pp. 89-96

Preview Full PDF Citation Download 263 562 Article preview

full paper access

Zhong Zhi Bai and Yu Guang Huang

J. Comp. Math., 20 (2002), pp. 97-112

Preview Full PDF Citation Download 267 571 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80